# SDR REXA2013053000682

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 19,134 hours, 16,233 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANT HOLE DRILLED INTO UPPER FLANGE OF RT WING L/E SPAR AT WS274 MEASURING .128" DIA.  REPAIRED IAW EA CRJ257-01627 AND ASSOCIATED 8110-3.
